# SDR EE4Y20110093

- Difficulty date: February 6, 2011
- Submitted: February 6, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 20,454 hours, 9,820 cycles
- Engine: Iae V2524A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472133206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN, SEAT TRACK WITH CORROSION FROM STA X38600 TO STA X39400, +Y1292.  DAMAGED PART IS GOING TO BE REPLACED IAW SRM 51-72-11, PARA 4 AND 6.
